# SDR AU990511

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Part number: 646985
- Condition: Missing
- Location: Engine
- Component: Cont, IO520L
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ALL INLET VALVE SEALS MISSING.  OIL LEAKING FROM MANIFOLD DRAINS.  THE ENGINE WAS COMPLETING GROUND RUNS FOLLOWING INSTALLATION OF AN OVERHAULED ENGINE.  SEVERAL OTHER DEFECTS WERE FOUND DURING THE INVESTIGATION OF THE OIL LEAKAGE.  THESE DEFECTS WERE:  1.  THE TOP SUPPORT BRACKET FOR THE THROTTLE BODY WAS AN INCORRECT TYPE.   2.  OIL PRESSURE OUTLET UNION AND ELBOW MISSING FROM CASE - NO  BLANK WAS LEFT IN THE HOLE FOR THE UNION FITTING.   3.  INCORRECT TYPE OF SUMP FITTED.  UNAPPROVED PART.
